# SDR AALA202105079009

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 20,011 hours, 7,667 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 833 SAFETY STRAP IN PASSENGER CABIN DOES NOT WORK CORRECTLY. REPLACED EMERGENCY EXIT DOOR 833 SAFETY STRAP REF IAW AMM 25-65-41-400-001-A.
